# SDR CA080819012

- Difficulty date: August 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,498 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 945020220
- Condition: Sheared
- Location: Te Flap
- Part time: 6,330 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) LT INBD FLAP FLEXABLE DRIVE SHAFT SHEARED AT INBD DRIVE END.
